# SDR VNAA2013013000014

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 21,852 hours, 22,236 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE WHILE IN DESCENT AT 11,000 FEET.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND FOUND DAMAGE TO LEFT HORIZONTAL STABILIZER.   COMPLIED WITH VISUAL ENROUTE VISUAL INSPECTION, LIGHTING STRIKE IAW AMM 05.51.25.210.801.
